# SDR SWIA200514346

- Difficulty date: January 1, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120ER
- Aircraft serial: 120190
- Aircraft time: 25,418 hours, 32,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ABOVE 3BC IN CENTER AISLE CEILING IS INOPERATIVE.  RELAMPED CENTER AISLE CEILING EMERGENCY LIGHT ABOVE 3BC WITH SERVICEABLE BULB.  REF AMM 33-00-00.  OPERATIONAL CHECK GOOD.
